Über die Ableitung von Polynomen
Compositio Mathematica, Volume 7 (1940), p. 89-95
@article{CM_1940__7__89_0,
     author = {Turan, P.},
     title = {\"Uber die Ableitung von Polynomen},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {7},
     year = {1940},
     pages = {89-95},
     zbl = {0021.39504},
     language = {de},
     url = {http://www.numdam.org/item/CM_1940__7__89_0}
}
Turan, P. Über die Ableitung von Polynomen. Compositio Mathematica, Volume 7 (1940) pp. 89-95. http://www.numdam.org/item/CM_1940__7__89_0/